# SDR ASAA2023061043526

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,274 hours, 10,617 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB THRU FL 290.  GROUNDED - YES. RESET PER THE QRH AND DID NOT ILLUMINATE FOR THE REMAINDER OF THE FLIGHT.
